Economics at your fingertips  

Stability in distribution of neutral stochastic differential delay equations with Markovian switching

Jianhai Bao, Zhenting Hou and Chenggui Yuan

Statistics & Probability Letters, 2009, vol. 79, issue 15, 1663-1673

Abstract: In this work, we are concerned with neutral stochastic differential delay equations with Markovian switching (NSDDEwMSs). We derive sufficient conditions for stability in distribution and generalize some results of Basak et al. and Yuan et al. to cover a class of much more general NSDDEwMSs. In the end, two examples are established to demonstrate the theory of our work.

Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (6) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Series data maintained by Dana Niculescu ().

Page updated 2017-09-29
Handle: RePEc:eee:stapro:v:79:y:2009:i:15:p:1663-1673